# SDR DALA14005986717

- Difficulty date: January 27, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 43,265 hours, 15,706 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, LOWER INTERCOSTAL ANGLE HAS CORROSION, SECOND FROM T/E JUST AFT OF LIGHT AFT CARGO DOOR.   R & R IAW SRM 51-40-05, PAGE 3, SRM 51-40-02 PAGE 21 & PAGE 7.
